Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Serenace overeating

Premium Questions

Dr. Shubham Mehta MD

What happens if Serenace Tablets are stopped suddenly ??? ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Chintan Solanki MD

crying for unusual reasons. She is having Tryptomer 25mg, Pacitane 10mg and Serenace 5mg one time daily ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Preeti Parakh MD

There are no psychiatrists where we live. We are looking after a 16 year old boy who is taking valparin 200, serenace and arfane. What can we do to help him please? ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Srikanth Reddy MD

Can restyl 0.25mg or 5mg be taken after a few glasses of alcohol..? If not restyl can Serenace ( haloperidol oral solution ip) be taken after alcohol..? Is it harmful to ones health & would it have any side ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.   Srikanth Reddy MD

I am a psychiatric patient. My docotr has prescribe serenace , zisper forte and lorel. However, i have been taking this everyday at night for two years now. I also find that I am increasingly crying ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr. Sandeep Krishna Murthy Kosaraju MD

i am 29, female. i have had a guilt for the past 6 months, after that i lost control over myself, had panic attacks, pin pricks over my arms, face and even palpitations, no sleep at night ... View answer

Answered by : Dr. Sandeep Krishna Murthy Kosaraju ( Psychiatrist)
Dr.     Shruti Rijhwani MD

i am taking the medicine of Bipolar Disorder having prescribed medicine Lamez 200 in the morning and Selzic OD 900 with serenace 200 mg in the eveneing from 2 years now at that time my weight was 88 KG ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Sudhir Kumar MD

.Then at 8 a.m,valprol 500-CR and serenace(0.25 mg),then at 9 a.m- CM-PLUS,CORUS and OLEPTOL,Then at 2 p.m- Valprol 500-CR and Serenace(0.25 mg) and at night at 8 p.m- Valprol 500-CR and Oleptol and at 9... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Praveen Tayal MD

and gave him serenace haloperidol ....i want to know is there any specific cure for that and what probably ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.   Parth Goswami MD

I suffer from anxiety and was taking pescribed chlorpromazine 50 mg which was not helping and took my last dose 9 days ago. yesterday I was pescribed serenace 0.5 for my anxiety can I take serenace 0 ... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Raju A.T MD

Hi, Thanks for your query. Yes, the treatment course is right and the dosage is adequate. You can continue as advised. Regards,